Index theorem for Z/2-harmonic spinors

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1645-1671
JournalMathematical Research Letters
Volume25
Issue number5
DOIs
Publication statusPublished - 2018 Jan 1

Cite this

@article{63eefa345bd943e7b446b79d82d167f7,
title = "Index theorem for Z/2-harmonic spinors",
author = "Ryosuke Takahashi",
year = "2018",
month = "1",
day = "1",
doi = "10.4310/MRL.2018.v25.n5.a13",
language = "English",
volume = "25",
pages = "1645--1671",
journal = "Mathematical Research Letters",
issn = "1073-2780",
publisher = "International Press of Boston, Inc.",
number = "5",

}

Index theorem for Z/2-harmonic spinors. / Takahashi, Ryosuke.

In: Mathematical Research Letters, Vol. 25, No. 5, 01.01.2018, p. 1645-1671.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Index theorem for Z/2-harmonic spinors

AU - Takahashi, Ryosuke

PY - 2018/1/1

Y1 - 2018/1/1

U2 - 10.4310/MRL.2018.v25.n5.a13

DO - 10.4310/MRL.2018.v25.n5.a13

M3 - Article

VL - 25

SP - 1645

EP - 1671

JO - Mathematical Research Letters

JF - Mathematical Research Letters

SN - 1073-2780

IS - 5

ER -